# SDR COMA9710419

- Difficulty date: September 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120137
- System (JASC): 2613 · Overheat Detection
- Part: Wire
- Part number: W012020320
- Condition: Shorted
- Location: Avionics
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AVIONICS BAY OVERHEAT WARNING ON.  REPAIRED OVERTEMP SENSOR WIRING (P/N W012-0203-20).
